Non-Cayley, vertex transitive graphs of order twice the product of two distinct primes

Cheryl Praeger, A.A. Miller

    Research output: Contribution to journalArticle

    Original languageEnglish
    Pages (from-to)77-111
    JournalJournal of Algebraic Combinatorics
    Volume3
    Publication statusPublished - 1994

    Cite this

    @article{d4b6e5886c13403a81926b950cec0563,
    title = "Non-Cayley, vertex transitive graphs of order twice the product of two distinct primes",
    author = "Cheryl Praeger and A.A. Miller",
    year = "1994",
    language = "English",
    volume = "3",
    pages = "77--111",
    journal = "Journal of Algebraic Combinatorics",
    issn = "0925-9899",
    publisher = "Springer",

    }

    Non-Cayley, vertex transitive graphs of order twice the product of two distinct primes. / Praeger, Cheryl; Miller, A.A.

    In: Journal of Algebraic Combinatorics, Vol. 3, 1994, p. 77-111.

    Research output: Contribution to journalArticle

    TY - JOUR

    T1 - Non-Cayley, vertex transitive graphs of order twice the product of two distinct primes

    AU - Praeger, Cheryl

    AU - Miller, A.A.

    PY - 1994

    Y1 - 1994

    M3 - Article

    VL - 3

    SP - 77

    EP - 111

    JO - Journal of Algebraic Combinatorics

    JF - Journal of Algebraic Combinatorics

    SN - 0925-9899

    ER -